Benutzer: Gast  Login
Titel:

Non-trivial solutions and their stability in a two-degree-of-freedom Mathieu-Duffing system

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Barakat, Ahmed A. ; Weig, Eva M. ; Hagedorn, Peter
Stichworte:
Original Paper ; Mathieu-Duffing ; Broadband destabilization ; Parametric excitation ; Bifurcation analysis ; Limit cycles
Zeitschriftentitel:
Nonlinear Dynamics
Jahr:
2023
Band / Volume:
111
Heft / Issue:
24
Seitenangaben Beitrag:
22119-22136
Volltext / DOI:
doi:10.1007/s11071-023-08659-5
Verlag / Institution:
Springer Netherlands
E-ISSN:
0924-090X ; 1573-269X
Publikationsdatum:
01.07.2023
 BibTeX